• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 15983
   School of Mathematics
  Title: On analysis of kernel collocation methods for spherical PDEs
  Author(s): Davoud Mirzaei
  Status: Published
  Journal: Appl. Numer. Math.
  Vol.: 150
  Year: 2020
  Pages: 222-232
  Supported by: IPM
  Abstract:
In this paper the error analysis of the kernel collocation method for partial differential equations on the unit sphere is presented. A simple analysis is given when the true solutions lie in arbitrary Sobolev spaces. This also extends the previous studies for true solutions outside the associated native spaces. Finally, some experimental results support the theoretical error bounds.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right